Show simple item record

dc.contributor.authorGil', Michael I. ( Orcid Icon 0000-0002-6404-9618 )
dc.date.accessioned2021-05-18T21:00:50Z
dc.date.available2021-05-18T21:00:50Z
dc.date.issued2005-03-06
dc.identifier.citationGil', M. I. (2005). Positive solutions to a semilinear higher-order ODE on the half-line. Electronic Journal of Differential Equations, 2005(25), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13597
dc.description.abstractWe study a semilinear non-autonomous ordinary differential equation (ODE) of order n. Explicit conditions for the existence of n linearly independent and positive solutions on the positive half-line are obtained. Also we establish lower solution estimates.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectOrdinary differential equationsen_US
dc.subjectNonlinear equationsen_US
dc.subjectPositive solutions on the half-lineen_US
dc.titlePositive solutions to a semilinear higher-order ODE on the half-lineen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record